# SDR FDEA201412104100

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N11074
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1060 STRINGER 8 - 9R,  FWD FLANGE EDGE & WEB FWD SURFACE FOUND CHAFED.   CHAFE REMOVED IAW SRM 51-10-02 REV 113.   FOUND OUT OF LIMITS IAW SRM 53-00-07 ALLOWABLE DAMAGE 2 FIG 101 REV 113.  REPAIRED IAW SRM 53-00-07 REPAIR 3 REV 113.   REPAIR CLASSIFIED AS MAJOR.
